# SDR YYFA20140421001

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 40,011 hours, 37,700 cycles
- System (JASC): 2760 · Drag Control System
- Part: Roller
- Condition: Defective
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI CHECK OF FLIGHT CONTROL SERIOUS BINDING OF AILERONS WHEN YOKE TURNED TO RIGHT.  REPLACED BOTH ROLLERS ON LT & RT SPOILER CAM PLATES IN WW.  FUNCTIONAL CHECKS GOOD IAW AMM 27-60-00 & AMM 20-10-15P.
